2022 IASD Conference Program Schedule-at-a-Glance

Version 6/26

Time	Pre-Conference Registration Setup: Fri 15 & Sat 16 July							
9:00 – 6:00 PM	SETUP							
	1) Registration Setup [Foyer], Office Storage [Toralita & Coronado]							
	2) Receive and Store Art (16 July) [Toralita of Salon K&L]							

Time	Registration	Books	Art Exhibit Setup	Training and Other Setup	Day #1 9	Sessions - Sun 17 July			
8:00-Noon	Registration Setup & Vol Training [Foyer & Coronado]	Bookstore Setup (bring in books) [Salon E]	Art Exhibit Vol Training [Salons K&L]						
		Lunch B	reak - Blues, Brev	vs, and BBQ Brunch available Su	undays from 11am-1pm				
1:00-6:30	1 – 6:30 PM Registration [Foyer] Office [Toralita]	1 – 6:15 PM Bookstore Opens [Salon E]	Art Exhibit Setup [Salons K&L]	1:00 – 3:00 Room Monitor Training [Rincon] Setup Asclepion Temple [Sonora]	IASD Board Meeting #1 1:00 –6:00 [Exec Board Room] (Dinner served 5pm)	1 to 5 PM Presenter AV Checkout 3 to 4 PM CE APP Orientation [Ballroom Salon B&C]			
			6:15 P	1.5 hr IASD Dinner Buffer	5 to 6:30 PM t in the Kiva ballroom B – pay on the Keynote Session – <i>Music on</i>	-			
6:30-8:30	Registration Closed	Exhibit and Boo Closed			6:30 – 7:00 Welcome 7:00 – 8:30 Keynote African Mysticism and the Dreams of Modern Science Edward Bruce Bynum, PhD (Introduction by Angel Morgan)				
8:30-11:00				8:30 – 11:00 Opening with a Newcomers' W	Reception	alon B&C]	Record		

Time	Register & General	Art Exhibit		Day #2 - Mon 18 July												
				7 – 9 AM IASD Breakfast Buffet – pay on entry [Kiva Ballroom B]												
8:00-9:00 AM	8AM -7:45 PM	•	Group 1 Intuitive	Group 2 Seth	Group 3 Digging for	Group 4 Dreaming	Gro	oup 5	Group 6 Writers		-		8 i™	Group 9 First Timers		
	Registration [Foyer]		<i>Dreamwork</i> Hoffman	Bennett & Cielak	Dream Gold Bell	<i>Out Loud</i> Braun, Lynn	_	<i>jective</i> Ierman	<i>Dreaming</i> Williams		<i>Dreams</i> Rabinowe		Dreams Rabinowe Asa		D	Welt & Goodman
			(20)	(20)	(16)	(12)		_	(12)	(21	-	(12)		(18)		
9:00-9:15	9AM -8PM Bookstore		[Ex Board]	[Sabino]	[St Rita]	[Sonora] 15 min		ncon] on w/Coffe	[Salon J] e & Tea [Foyer]	[Salo	n Fj	[Salon	DJ	[Salon C]		
9:15-	[Salon E]		Research Pos			n Film		1h	Lucid Special Ever		_		ed Prese			
10:15	A		9:15-N with Pres			ing Theater in St ersburg	:-		ays Lucid Dreami Iutionizes Psychol	_		_		abbalistic Art of		
	Asclepion Temple		Noon - 7PM			& Minyukova		nevo	Waggoner	-gy	Σ,		rine Shaii			
	Open		Mallett & Ga									•	y Linda S	,		
10:15-10:30	10 AM to 11 PM		(co-cha Carr, Ju	••	[Sa	alon F]		15 min Tr	[Salon D] ansition w/Coffee	Record & Tea (For	/erl		[Salon C]	Record		
10:30-	[Sonora]		Kelly(2),	-	90m Workshop	90m Drea			m Clinical		nicity Symp	osium	90m A	Arts Symposium		
12:00			Morris,		A Nightmare Is a		•		posium CE		ive Americo			lman Symposium		
			Reksl	nan	Terrible Thing to Waste	Guided E Thea			& Nightmares ychotherapy		tial School . undy (chair		V	Velt (chair), Bulkeley,		
					Walden	Schill			drias (chair),		Krippner	· · · · ·		Barrett		
			[6				_		arli, Mahr							
12:00-2:00		Art	[Coran		[Rincon]	[Salon J]			alon F] Record			Record	ity /Nove	[Salon C] Record		
12.00-2.00		Exhibit		Research Group Luncheon Meeting 2hr Lunch Break 12pm-1:45pm Hospitality (Newcomers Ir and Student Researchers [IASD Buffet Lunch in Kiva Ballroom B – pay on entry] (no meal served)							•					
		Opens	[take Lunch fro	om Buffet in	to Kiva Ballroom A]					<u> </u>		•	4274]			
2:00- 4:00		[Salons	2h Clinical Wor	•	2h Workshop	2h Workshop 2h Clinical			2h Artists Panel How Visual Artists Work				Symposium CE			
		K&L	Somatic Art Th Hamel	erapy	Dreamwork/Body Work	Body Ullman Discussion & Dream Painting			Workshop CE ntmares and the							
			(20)		Campbell	Lockheart &	_	_	ervous System	_		• •		erge, Dresler,		
			fe Bd.	1	(30)	(15)			Ellis		xhibiting ar			Baird (chair)		
4:00-4:15			[Exec Boardro	oomj	[Rincon]	[Salon	-	verage Bre	[Salon F]		[Salon D]	Record	L	Salon C} Record		
4:15-5:45			90m Drean	ns & Arts	90m Musica			reams and		90m l	Panel CE		90n	n Symposium CE		
			Works	-	The Mus	· · · · · · · · · · · · · · · · · · ·				Dreamwork with Online				cid Research		
			Surrealist Dre Goodi	_	Dream T Hoffma			Asato (cha heart & Bl	•	Counseling Maniss, Rodriguez,				allett (chair) Bonamino,		
			(15		11011111	ancuit & Di	lugiove		ow (chair)	,		Bark-Huss				
			[Exec Boa	rdroom]	[Salon	•		[Salon F]		[Salon D]			[Salon C] Record		
5:45-7:45				2-hour Dinner Break Hospitality Suite Open 5:45-7:												
				[IASD Dinner Buffet in Kiva Ballroom B – pay on entry] (no meal served) 7:30 Begin Entering for Keynote - <i>Music on Entry by Craig Webb</i> [Rm 4274]								•				
8:00-	Information	Art						9:30 PM K			•					
9:30	Desk moves to Coronado	Exhibit Closed				Metaphors an		-	mbie Pandemic I	Dream						
	to Coronado	ciosed				1:.		ette Mage	o, PhD y Bulkeley)							
						(11		on by Kell) Salon B&C]		Reco	rd					
9:30 -						L0:00 Dream Tel	epathy Co	ontest				ı	Hospitalit	y Suite Open		
10:00					Pear	son, Waggoner,		<mark>i</mark> celli						0-11:00		
				[Ballroom Salon B&C] [Rm 4274]												

Time	Info & General	Art Exhibit					Day i	#3 - '	Tuesda	v 19 J	uly											
	a deliciai	Zamon		7 – 9 AM IASD Breakfast Buffet – pay on entry																		
				[Kiva Ballroom B]																		
8:00-9:00	8AM -8PM		Group 1	Group 2	G	Group 3 Group 4		Group 5	•		Group 7		Group 8		up 9							
AM	Info Desk		Intuitive	Seth	eth Diggii		Dreamin	_	Group		iters	Animal		Coordi™		Timers						
	[Coronado]		Dreamwork	Bennett 8	& Dre	am Gold	Out Loud		Projective		ming	Dreams		_		lt &						
			Hoffman	Cielak		Bell	Braun, Ly	nn	Landerman		liams	Rabinowe	•	Asato		dman						
	9AM -8PM		(20)	(20)		(16)	(12)	,	[Dincon]		L2)	(21)		(12)	•	.8)						
9:00-9:15	Bookstore [Salon E]		[Ex Board]	[Sabino]	Į Į3	t Rita]	[Sonora		[Rincon] tion w/Coffee		on J]	[Salon F]		[Salon D]	[Said	on C]						
9:15-	[00.02]		2h Arts Works	hop	2h Dreamw	ork	2h Clinica		2h Drea			Psi Symposiu	m	n 2hr Research								
11:15			Dream Colla	•	Workshop	-	Worksh		Work			Cosmic Senses		Sympo		CE						
			Rabinowe	-	Drawn into t	the	Lucid Dream T	herapy	DreamSy	√nergy™		Clark (chair)		Researching	the Narr	ative						
	Asclepion				Dream		LaMarca	1	Las	ley	ı	(rippner, Graff	:	Bulkeley (cha	ir) & Gut	tman,						
	Temple				Berry				(3					Barrett, Muste	•							
	Open 10 AM to		[Exec Boardro	om]	[Rincon]		[Salon J]		[Salo			[Salon D] Re	cord	[Sal	on C}	Record						
11:15-11:30 11:30-	10 AW 10 11 PM		00 D		0 D				tion w/Coffee			00 1 14:4		00	Theren							
1:30-	[Sonora]		90m Dreamw Workshop		Om Dreamw Workshop		90m Film Sho Sueños	owing		aling Panel & <i>Healing</i>		90m Lucidit Symposium	•	90m Theory Symposium CE		CE						
1.00	[Sensing the Si		Dreams: Th		Martíne	,		eams		What Best Defines		· · · · · · · · · · · · · · · · · · ·		CL						
			That Guide U	-	Treasure Hu	_	(Produce			nerji,					-		Lucid Dreaming?				vellyn,	
			Ackerman, Jos	eph	Bell		•	•	Mascaro (cl	hair), O'Ke	efe	Waggoner (ch	-	· ·								
										-		& Hamilton	า									
			[Sabino] [Rincon]				[Salon J] [Salon			n F] Rec		[Salon D]			alon C}	Record						
1:00-3:00		Art	[IACE		2hr Lunch B						1:00-2:4	5 Volunteer T										
		Exhibit Open	[IASL	Buffet Lunci	i in Kiva Bali	room B – I	pay on entry]				г	(Volunteers o Hospitality Sui										
3:00-5:00		Art	2h Works	hop	2h Dre	amwork V	Vorkshop		2hr Ethnicity	,		r Extraordinar		2h Spiritual Symposium								
		Exhibit	Tiny Objects of	the Dream		e Living In	•		Symposiun			ams Symposiu	•									
		Closed	Armingt	on		Gover	_	C	ultural Dreami	ing	Dreams	, Seth and Epic	demics	emics Hoss (chair),								
			(15)			(30)			Dannu (chair)	-		Bennett,		Mastrangelo,								
								В	Brewster, Tsuru			Cielak (chair)	Van Bronk									
5:00-5:15			[Exec Board	roomj		[Salon J]		E min B	[Salon F] Beverage Break	Record		[Salon D]	Record	[Sa	lon C}	Record						
5:15 -			1h N	lusic Event			1h Clinical Wo		severage Break		idity Wo	rkshon		Invited Pre	senter							
6:15			"The Knowing		mance	Apply	ing Waking Di	•	ocess		ucid Livin	•	Da	rk of Night: Our		of the						
			of Dream	Inspired Son	gs		Hamilto	n			Webb	-		Covid-19 Pa	ndemic							
			Ernenwein (25)								Deirdre Ba	rrett										
												(intro. by Mark	_	-								
		_	[Salon J]				[Salon F	•			[Salon D]			[Salon		Record						
6:15 –		Art	2-hour Dinner Break Hospitality																			
8:15		Exhibit Open	[IASD Dinner Buffet in Kiva Ballroom B – pay on entry] 8:00 Begin Enter keynote - Music on Entry by Craiq Webb Closed for Setup																			
8:15-9:45		Ореп			o.oo begi	LINEI KE	7occ iviusit (5 – 9:45 Keyno													
		Art					Anagnost		-		kening											
		Exhibit		Anagnostic Oneirony: Dreaming and Awakening Stephen LaBerge																		
		Closed					(1	ntroduc	tion by Angel I	Morgan)												
								[Sal	lon B&C]	Record												
9:45 -						9:45-	12:00 Present		nk You Gatheri	•	ters only,	please)										
12:00								[Hospi	tality Suite Rm	4274]												

Time	Info & General	Art	Day #4 - Wednesday 20 July										
				7 – 9 AM IASD Breakfast Buffet - – pay on entry [Kiva Ballroom B]									
8:00-9:00	8AM -8PM Info Desk [Coronado] 9AM -8PM		Group 1 Group 2 Intuitive Seth Dreamwork Bennett & Hoffman Cielak		Group 3 Digging for Dream Gold Bell (16)	Group 4 Dreaming	Group 5 Group Projective Landerman	Group 6 Writers Dreaming Williams (12)	Animal Dreams	Group 8 Coordi™ Asato (12)	Group 9 First Timers Welt & Goodman (18)		
	Bookstore		(20) [Ex Board]	(20) [Sabino]	[St Rita]	[Sonora]	[Rincon]	(12) [Salon J]	[Salon F]	[Salon D]	[Salon C]		
9:00-9:15	[Salon E]						ition w/Coffee &						
9:15-10:15			Workshop	Collaborative Dream Leading Dream Poetry Groups		1h Dreamwork Workshop Alchemy of Your Dreams Laz	1h Clinical V Group Drea Clinical P Sha	mwork in ractice	1h Dreamwork Workshop <i>DreamWork at Wor</i> Naiman & Bolen	Culti	n Symposium ural Dreamwork ebrand (chair), Coimbra		
			[Sabino]		orest incon]	[Salon J]	[Saloi	n Fl	[Salon D]		[Salon C] Record		
10:15-10:30	Asclepion		[ouso]				ition w/Coffee &		[00.02]		[culon of moon		
10:30 -	Temple		2h Workshop	2h Dı	eamwork	2h Psi Workshop	2h Dreamy	vork Panel	2hr Spiritual Symposi	um 2	hr Research		
12:30	Open		Fairytale of Drea	m Wo	orkshop	Intuition: Spark of	Long Term	Journaling	Warner (chair)		ymposium CE		
	10 AM to		Interpretation	Interac	tive Dream	Dream Interpretation	Pearson (ch	air), McCall,	Powell,	G	General Topics		
	11 PM		Prem		Dynamics	Emery	Hoffmar				y (chair), Blagrove,		
	[Sonora]				Martinez		Cam				Deland, Stephenson		
12 20 2 20		Art	[Exec Boardroom		incon] unch Break	[Salon J]	[Salon F	•	[Salon D] Rec		[Salon C] Record		
12:30- 2:30		Exhibit	[IASD B		unch Break va Ballroom B –	nay on ontryl	_		uncheon Meeting nto Kiva Ballroom A]		Suite Open to 2:15 neal served)		
		Open	[IA3D BU		Special event TE	· · · · · · · · · · · · · · · · · · ·	[DITING IA3D	Burret furicir i	iito kiva balii oolii Aj	•	m 4274]		
2:30-4:00		•				90m Gene Pre	eral Membership esidential Addres [Salon B & C]	ss		-	•		
4:00-4:15		Art				15m Beverage Brea		ntry – Craig W	/ebb				
4:15-5:30		Exhibit Closed				4.	[Foyer] :15-5:30 Keynote						
4:15-5:30		Closed				The Impact of Drean	•		uenoce				
							bin Naiman, Ph		usiless				
							•						
				(Introduction by Robert Hoss) [Salon B&C] Record									
5:30-8:00		Art	Free Time Events & Dinne			Break		5:30 - 6:30	Meet the Artists		5:30-7:30		
		Open						[Sal	ons K&L]	•	tality Suite Open		
		7:00 Art	f		our Dinner Brea		(no meal serv						
		Closed	[IASD I	[IASD Dinner Buffet in Kiva Ballroom B – pay on entry] 7:00 – 8:00 PM Dream Circle Dance [Rm									
		for Setup							Nebb Fover				
8:00-10:00		Setup				Dre	am Art Reception		Foyer]				
0.00 10.00						Entry Music Compo	•		an				
						•	ons K&L and Foye						

Time	Info & General	Art	Day #5 - Thurs 21 July										
7:00 to 9:00		Art Exhibit		7 – 9 AM IASD Breakfast Buffet – pay on entry [Kiva Ballroom B]									
8:00 – 9:00	8AM -8PM Info Desk [Coronado]	[Salons Group 1 Grouk K&L] Intuitive Set		Group 1 Group 2 Group 3 Group 4 Group 5 Group 6 G Intuitive Seth Digging for Dreaming Group Writers		Intuitive Seth Digging for		Group 3 Group 4 Group 5 Group 9 Digging for Dreaming Group Writers		ers Animal		Group 8 Coordi™	Group 9 First Timers Welt &
	9AM -3PM	Closed	Hoffman (20)	Cielak (20)	Bell (16)	Braun, Lynn (12)	Landerman	Willia (12	ams Rabinowe 2) (21)		Asato (12)	Goodman (18)	
9:00-9:15	Bookstore <u>Authors pick</u> <u>up books</u>		[Ex Board] [Sabino] [St Rita] [Sonora] [Rincon] [Salon J] [Salon F] [Salon D] [Salon C] 15 min Transition w/Coffee & Tea [Foyer] Music on entry to Keynote – Craig Webb									[Salon C]	
9:15-10:30	<u>between</u> <u>Noon and</u> <u>3PM</u>			9:15-10:30 Keynote From Nightmares to Lucid Dreams: How Dreams Impact Our Mental Health Michelle Carr									
10:20 10:45	[Salon F]			(Introduction by Mark Blagrove) [Ballroom B & C] Record									
10:30-10:45 10:45-12:45	Asclepion Temple		2h Arts W	•	2h Psi Film	2	nsition w/Coffee 8 h Spiritual Workshop Dream as Koan –	o	2h Dreamwork Worksh		2h Hybrid Research Symposium		
	Open 10 AM to		Aar	Dreams into Poetry Yesterday's Children Dream as Koan – Embracing your Dreamer's Aarli Webb Koan as Dream Journey: on Synchronous Paths Whalen Hoss						Valli, Blanchette-Carriere, Chapelle, Schredl			
12:45-2:45	8 PM [Sonora]	Art Open	[Rinco	2hr Lunc	[Salon J] h Break Ballroom B – pay on e	ntry]	[Salon F] Conference Plannin Bring lunch from IAS	•	[Salon C] uncheon Meeting nto Kiva Ballroom A]	12	[Salon D] Record 2:45 - 2:30 Hospitality Open (no meal Served)		
2:45 -4:15		Art Removal	Works	90m Dreams & Health 90m Dreamwork Workshop 90m Dreamwork Workshop Connect to the Subconscious The Dream Sequence: Waking Dream Therapy Dreams in Cinema						[Rm 4274] 90m Hybrid Research Symposium Peters, Esfahany, Horowitz*			
4:15-:4:30			Tan [Sabir	_	DeBord [Salon J]		Feinstein [Salon F] 15 min Transition		Welt [Salon C]			Esfahany), Pagel Salon D] Record	
4:30 – 5:30			4:30- 7:		1hr Afternoon Entertainment 1hr Afternoon Entertainment Toilet Maturation and Mischief Symposium Katie Mason Sikka, Youngren, Konkoly								
5:30 -8:00	CE Checkout		(Dinner served [Exec Board	d at 6:00)	[Salon C] Record [Salon D] Record 2 ½ hr Dinner Break plus Costume Preparation								
8:00 -	by 7pm						(IASD Dinner Buffet i 00 -9:00 Costume Pa		lroom B – pay on entry]			
Midnight				9:00 - Midnight Dream Ball - Dance Music by George Howard Band [Ballroom A, B, C]									

Time	Lodging Checkout by Noon - Friday morning
8:00 – 11 AM	Hospitality Suite Open
	8:00 to 11 AM